# SDR USAA2009060491395

- Difficulty date: May 5, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,436 hours, 43,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795946
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON UPPER FLANGE OF FUSELAGE FRAME AT BS 793.5 BETWEEN S25R TO S26R.  REPLACED FUSELAGE FRAME AT BS 793.5 BETWEEN S16R TO S27R IAW B737 SRM 51-10-02.
